# SDR CALA2012010600014

- Difficulty date: January 6, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N46625
- Make and model: Boeing 737524
- Aircraft serial: 27529
- Aircraft time: 45,418 hours, 24,164 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 106122629
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT GEAR UNSAFE LIGHT AFTER TAKEOFF.  GEAR CAME DOWN NORMALLY FOR LANDING.  T/S PER M/M 32-61-00-101.  UPLOCK SENSOR S72 BAD.  REPLACED S72 SW IAW M/M 36-61-21.  SWUNG GEAR.  OPS CHECK NORMAL.
